Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, im 17 and about 6 weeks ago, me and my girlfriend had a week together, she had started the pill 1 month prior, and because of the pill her period before went for a whole month, but she had finished by the time i got to hers, wich was 25 days after she had started her period, that week we had alot of sex, and i used a condom but came inside her everytime with the condom on and evrytime i checked thouroughly to see if there was a tear or a hole, there wasnt, and she was on the pill as i said, but at least two weeks later her next period was due, and she was like a day late, but then she got her period but it was apparently a spotting period, then at least 3 weeks after that, she woke up and vommited one morning, but that is it, she hasnt felt like vomiting since, but she has had brown discharge come from her vagina wich she says it could e an eptopic pregnancy, the brown discharge from random, she is 5 days from her next period, her family has a history of gallbladder disease but se hasnt shown symptoms often enough for it to be that, she hasnt felt tired or dizzy, he back aches a little, and she said she gets this funny feeling in her uterus a fair amount, and that she gets cramps alot, but the pill is suppose to stop that! What are the chances my girlfriend is pregnant? :(

Loading...

Hi Guest,

Starting the pill can cause her periods to be different and irregular.

Brown discharge is NOT a sign of an ectopic pregnancy.  It's older blood.  It can occur from the birth control pills.

If she's been taking the pill AS DIRECTED then it is very unlikely she is pregnant.  If you are using a condom, with/without her being on the pill then it would be very unlikely she is pregnant.

Hope it helps.

Reply

Loading...